# SDR CA020527011

- Difficulty date: May 16, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft time: 2,963 hours
- Engine: Pwa PT6A67D
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Socket
- Part number: 5081032019
- Condition: Cracked
- Location: Mlg Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION OF MLG LOWER SOCKETS THEY WHERE FOUND TO BE CRACKED AS PER COMMUNIQUE NR  27 DATED FEB 1993. BLENDING IS ALLOWED UP TO .050 INCH BUT DUE TO LOW HOURS SINCE NEW THEY WHERE SENT TO AN OVERHAUL FACILITY FOR EVALUATION OF REPAIR OR REPLACE.
